# SDR NOCA22306

- Difficulty date: November 27, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: EM18
- Part serial: 1458
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE AT OVERHEAD BIN 1 AB MISSING VOLUME KNOB.  INSTALLED SERVICEABLE MEGAPHONE AT OVERHEAD BIN 1 AB AS REQUIRED, OPS CHECKS OK.
